MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER
Model Number 71420188
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a bone scan and the surgeon reported that the revision baseplate was loose.There is not confirmation any medical intervention due to this problem.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.

Brand Name
GNS II CMT TIB SIZE 6 RIGHT
Common Device Name
PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9853935
Report Number1020279-2020-00920
Device Sequence Number11416047
Product Code JWH
UDI-Device Identifier03596010206367
UDI-Public03596010206367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number71420188
Device Catalogue Number71420188
Device Lot Number17FT89242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
01/14/2021
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date03/19/2020
01/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;